Optimality of randomized strategies in a Markovian replacement model

Share/Save/Bookmark

Bruns, Peter (2003) Optimality of randomized strategies in a Markovian replacement model. Mathematical methods of operations research, 56 (3). pp. 481-499. ISSN 1432-2994

[img] PDF
Restricted to UT campus only
: Request a copy
167kB
Abstract:We study a replacement system with discrete-time Markovian deterioration and finite state space {0,...,N}. State 0 stands for a new system, and the larger the state the worse the condition of the system with N as the failure state. We impose the condition that the long-term fraction of replacements in state N should not be larger than some fixed number. We prove that a generalized control-limit policy maximizes the expected time between two successive replacements and we explain explicitly how to derive this (randomized) optimal policy. Some numerical examples are given.
Item Type:Article
Copyright:© 2002 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62335
Official URL:http://dx.doi.org/10.1007/s001860200236
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 207004